BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2009 >
Volume 35, Number 2 >

Please use this identifier to cite or link to this item:

Title: Bayesian Prediction of Weibull Distribution Based on Fixed and Random Sample Size
Authors: Ellah, A. H. Abd
Keywords: Predictive Function
Random Sample Size
Predictive Intervals
Bayesian Prediction
Issue Date: 2009
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 35, No 2, (2009), 129p-146p
Abstract: We consider the problem of predictive interval for future observations from Weibull distribution. We consider two cases they are: (i) fixed sample size (FSS), (ii) random sample size (RSS). Further, we derive the predictive function for both FSS and RSS in closed forms. Next, the upper and lower 1%, 2.5%, 5% and 10% critical points for the predictive functions are calculated. To show the usefulness of our results, we present some simulation examples. Finally, we apply our results to some real data set in life testing given in Lawless [16].
Description: 2000 Mathematics Subject Classification: 62E16, 65C05, 65C20.
ISSN: 1310-6600
Appears in Collections:Volume 35, Number 2

Files in This Item:

File Description SizeFormat
2009-129-146.pdf463.88 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License